Could Aspirin cause Sweating - from FDA reports
There is no Sweating reported by people who take Aspirin yet. We study 2,148 people who have side effects while taking Aspirin from FDA. Find out below who they are, when they have Sweating and more.
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Aspirin has active ingredients of aspirin. It is often used in blood clots. (latest outcomes from Aspirin 282,900 users)
Sweating has been reported by people with depression, high blood pressure, gastroesophageal reflux disease, attention deficit hyperactivity disorder, stress and anxiety (latest reports from 130 Sweating patients).
On Dec, 05, 2016
No report is found.
Forecasts by ePatient.care (We will alert you to new symptoms or undetected conditions when you take Aspirin, learn more )
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Sweating when taking Aspirin?
- Check symptoms - is sweating caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Browse all side effects of Aspirina b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with SweatingSweating
Could your condition cause SweatingSweating
Can you answer these questions?
10 years ago I had two stents put in. Was initially put on statin and Plavix. Did not handle statin well so quit it and got more serious with diet. Hung in there with Plavix for 6 months but didn't it. Was told I could go off of it. No problems and lipids were reducing each year to near ...
Female aged 67 taking 100mcg levothyroxine daily for underactive thyroid plus daily aspirin for 4years. Recently prescribed formoterol fumarate inhaler (6 months ago) then Spiriva inhaler plus 40mg omeprazole a week ago. I booked a thyroid test 3 weeks ago because my under active symptoms ...
I`m on a months course of the steroid, starting at 20mg per day and dropping by 5 mg per week. I`ve been taking it now for 11 days and current dose is 15mg per day. Feeling terrible....hot flushes, raised heart rate even when resting and generally feeling exhausted/ill. Is this due to the drop ...
I have been a diabetic type 2 for almost 12 years. As time goes by I suffered a heart attack and a stroke therefore all the medications listed. Recently, I noticed an pain in the leg accompamied by extreme muscle stiffness on the feet
HI .i Am on these medications for 10 years I am 59 I am going out of my mind with dry mouth , it got worse in last year I went to Dentist and nothing wrong said it must be my medication also my tongue coated all the time,I can get very anxious as my mouth gets so dry always worse at night I ...
You may be interested in these reviews
Hello, My name is Shana, I'm 19 years old and I was diagnosed with FVL Mutation just recently in Feb. of this year. How I found out : I have always played sports growing up and injuries happen all the time, well I was playing basketball and hurt my hip. The next day I woke up and I couldn't ...
nosebleeds developed 3 years ago. my doctor advised not taking aspirin. normal blood pressure, no other drug interactions. however, stopping aspirin had no effect. another doctor had advised not using listerine prior to my doctor's advice re: aspirin. when I quit using listerine, ...
I was diagnosed when i was 29 with bells palsy, my fiancé and i went to the hospital thinking i had a stroke........now i am 33-years -old and still have Facial paralysis.....my own sister called me Fiona from Shrek
Hi, I am a 53 year young woman with some unfortunately serious health issues. I have had to increase my daily dose of two 81 mg aspirin twice a day to two 325 mg aspirin twice a day, along with Plavix, due to having a third TIA within a year, and I've noticed that my skin has become very itchy. ...